Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 66, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Dec 2, 2023, 2:41 PM EST for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 2, 2023, 2:41 PM EST (19:41 UTC)
- Expired
- Dec 2, 2023, 5:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 31 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 3:13 PM EST | RAIN 8.07 | 3 Wsw Bethel, FL | Ambient station measured 8.07 inches near Crawfordville. |
| Dec 2, 3:30 PM EST | RAIN 5.02 | 4 E Sanborn, FL | Ambient weather station measured 5.02 inches near Sopchoppy. |
| Dec 2, 3:31 PM EST | RAIN 5.01 | Shell Point, FL | Wakulla Shell Point Beach Weatherstem station measured 5.01 inches. |
| Dec 2, 4:14 PM EST | RAIN 6.94 | 1 Se Plum Orchard, FL | Mesonet station SAMF1 St. Marks. |
| Dec 2, 4:19 PM EST | RAIN 5.97 | 1 Ese Sanborn, FL | Mesonet station SNDF1 Sanborn. |
| Dec 2, 4:58 PM EST | RAIN 8 | Buckhorn, FL | Public reported via social media 8 inches of rainfall near Sopchoppy. |
| Dec 2, 5:03 PM EST | FLASH FLOOD | 1 Ssw Bethel, FL | Public reported via social media Flash Flooding on Old Bethel Rd in Crawfordville, FL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 142 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862
WGUS52 KTAE 021941
FFWTAE
FLC037-077-129-022245-
/O.NEW.KTAE.FF.W.0066.231202T1941Z-231202T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
241 PM EST Sat Dec 2 2023
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northeastern Franklin County in Big Bend Florida...
Southeastern Liberty County in Big Bend Florida...
Wakulla County in Big Bend Florida...
* Until 545 PM EST.
* At 241 PM EST, Wakulla County Dispatch has reported several
flooded roadways across the County. Between 5 and 7 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Woodville, Crawfordville, St. Marks, Wakulla, Sopchoppy, Buckhorn,
Arran, Tully, Medart, Panacea, Curtis Mill, Spring Creek, Sanborn,
Panacea-Wakulla Airport, Mcintyre, Hilliardville, Shadeville,
Bethel, Shell Point and Smith Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3013 8484 3026 8475 3030 8425 3027 8424
3027 8413 3009 8409 2996 8438 2998 8477
FLASH FLOOD...OBSERVED
$$1 follow-up statement
145
WGUS72 KTAE 022017
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
317 PM EST Sat Dec 2 2023
FLC037-077-129-022245-
/O.CON.KTAE.FF.W.0066.000000T0000Z-231202T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin FL-Liberty FL-Wakulla FL-
317 PM EST Sat Dec 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EST THIS
AFTERNOON FOR NORTHEASTERN FRANKLIN, SOUTHEASTERN LIBERTY AND
WAKULLA COUNTIES...
At 317 PM EST, Wakulla County dispatch reported thunderstorms
producing heavy rain and some road flooding across the warned area.
Between 6 and 9 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Woodville, Crawfordville, St. Marks, Wakulla, Sopchoppy, Buckhorn,
Arran, Tully, Medart, Panacea, Curtis Mill, Spring Creek, Sanborn,
Panacea-Wakulla Airport, Mcintyre, Hilliardville, Shadeville,
Bethel, Shell Point and Smith Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3013 8484 3026 8475 3030 8425 3027 8424
3027 8413 3009 8409 2996 8438 2998 8477
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 2, 1:45 PM EST, 56 minutes earlier.
Area forecast discussion, Dec 2, 1:45 PM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
145 PM EST Sat Dec 2 2023
...New AVIATION...
.UPDATE...
Issued at 1048 AM EST Sat Dec 2 2023
A warm front was analyzed at 15z over the gulf waters, with the
entire region entrenched in southeast surface flow. Radar est'd
rainfall over the past 6-hours shows a swath of 3-5 inches from
Bay County northeastward into Leon County w/ground truth reports
around 4 inches. Heavy rainfall will continue to be the greatest
hazard today. WPC now has much of the tri-state region in a SLGT
risk for excessive rainfall. Given recent trends, the Flood Watch
was expanded northeast earlier this morning to include much of
the I-10 corridor in the FL Big Bend into the southern tier of
GA counties. Severe weather also remains possible today, although
convection thus far has been elevated over land areas. Surface
based instability will struggle to develop today. But if storms
can become sfc-based, they would be able to tap high Bulk Shear
and low-level SRH, with an isolated damaging wind and tornado
threat, mainly in the FL counties.
Otherwise, PoPs were refreshed and temps were lowered a bit.
&&
.NEAR TERM...
(Today and tonight)
Issued at 308 AM EST Sat Dec 2 2023
Throughout the near term the main story will be excessive rainfall,
but severe weather will possibly make an appearance across our
western areas. Currently, our inland areas are fairly stable, the
00Z upper-air sounding indicated the presence of a couple modest,
inversions, generally under 850mb. Although these are expected to
erode away provided enhanced WAA later this morning, it explains
why we haven't seen much rain accumulation over our inland areas
overnight. With cloud bases above 5000 feet, there just isn't
enough forcing to bring moist surface air aloft into downpour-
producing clouds. This may be starting to change however, we're
now seeing higher reflectivities crossing the coastal interface,
deeper inland across our FL counties. Still stratiform in nature,
this increase in rainfall intensity may help lower cloud ceilings,
while closing the gap at the low levels between temps and dew
points.
With a synoptic pattern that favors widespread excessive rain; a
ridge to the SE and a trough to the NW, today will be characterized
as a conveyor belt of showers and storms as they move generally from
WSW to ENE. Although lapse rates won't be impressive due to a moist
atmospheric column; PWATs around or greater than 2 inches, forcing
for ascent will be provided at the synoptic scale. A messy MCS to
our west is associated with a ripple in the 500mb flow, the PV
associated with this will move through the region this morning.
Later this afternoon, a shortwave quickly moving across the central
plains on its way NE will further enhance PV across the region.
Thus, combining high moisture content with continuous synoptic
forcing for ascent along a SW to NE corridor for hours on end via
training showers/convection will lead to flooding concerns. The
concern is greatest along the FL Panhandle and SE Alabama where the
moisture axis is closest to the source (the Gulf). A flood watch is
currently in effect for these areas.
As far as severe weather goes, MLCAPE this afternoon looks to
struggle to make it beyond our FL counties. With peak values around
1500 J/kg across the FL Panhandle attention then turns to the
LLJ/shear for any signs of organized convection. Current guidance
has and LLJ across the area with winds generally around 40-50 kts,
which is decent. Now combine these two and we get a sig tor
parameter across our FL counties in the range of 1 to 3 this
afternoon. Thus, tornadoes are possible, they'll almost definitely
be rain-wrapped, making them hard to see. This is not to say
tornadoes won't be possible across SE Alabama and SW Georgia, but
the parameters don't currently look lined up well enough across
these areas.
As we move beyond the afternoon hours and into the evening and
overnight hours the main frontal passage is nearing. Southerly flow
will further enhance, possibly leading to instability that
penetrates deeper into the region. Guidance is currently uncertain
on a convective mode, as either semi-discrete or cluster are
possible. The LLJ will still be present and if the environment isn't
worked over from the afternoon activity, the potential for overnight
tornadoes this there. This time however, the threat possibly pushing
beyond the FL state line into SE Alabama and SW Georgia.
With multiple hazards possible, whether it's flash flooding, ravine
flooding, or tornadoes, make sure to have multiple ways to
receive warnings through tonight.
Expect daytime highs generally in the low to mid 70s with overnight
lows in the mid to upper 60s.
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 308 AM EST Sat Dec 2 2023
The upper level disturbance and cold front will make its way
through the region throughout Sunday. Precip chances are expected
to dwindle throughout the day, with perhaps a few rumbles of
thunder. Dry weather expected by the later afternoon or early
evening, which will continue into Monday. Sunday will be our last
unseasonably warm day, with highs in the 70s. Monday's highs will
be start of a gradual decreasing trend, with temperatures peaking
in the mid to upper 60s for SE AL and SW GA and in the upper 60s
to low 70s for FL.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 308 AM EST Sat Dec 2 2023
Ensemble guidance and cluster analysis shows the SE more or less
remaining under weak upper level troughing to near zonal flow
through much of the period. The exception could be late in the
week where we could experience weak upper level ridging.
Nonetheless, the forecast is expected to be dry during this
period. A dry cold front is expected to pass through midweek, with
surface high pressure forecast before and after that. Temperatures
during this period will gradually decrease going from above to
near normal, to around or just below normal for this time of
year. To put values to that highs will transition from the low to
mid 60s to the mid 50s and low 60s, coolest in our AL and GA
counties. For overnight lows, expect values to go from spread
across the 40s to spread across the 30s by Wednesday night, and
then begin to rebound into the mid to upper 30s Thursday night.
&&
.AVIATION...
(18Z TAFS)
Issued at 1242 PM EST Sat Dec 2 2023
Multiple rounds of rain with embedded thunder will move across
the terminals through Sunday morning. Greatest chance of thunder
will be at ECP and TLH. Cigs are expected to lower into IFR/LIFR
this evening, but there is uncertainty on timing with potential
for VFR cigs at times as well. Greater confidence in a more solid
period of IFR/LIFR cigs overnight. Vsbys are expected to lower
further in fog, mainly at TLH and VLD. There is uncertainty in
the duration of fog as winds begin to increase ahead of a cold
front. For now, have a TEMPO group at the aforementioned sites
early Sunday morning for vsby down to 1SM. Cigs are expected to
increase after sunrise to IFR/MVFR, at least temporarily, with
highest confidence at TLH/VLD. Easterly winds will gradually
clock around to the west on Sunday morning as a cold front moves
through the region, with gusts up 20 kts at ABY, DHN, and ECP.
&&
.MARINE...
Issued at 1048 AM EST Sat Dec 2 2023
A Small Craft Advisory is now in effect through this afternoon,
as elevated winds hold due a disturbance over the region. Outside
of this morning, showers and thunderstorm chances will continue
through the weekend, some of which may produce gusty winds and
waterspouts. The storm system and associated cold front is slated
to swing through Sunday night into Monday, turning winds to the
northwest to north much of next week. Additionally, a bit of sea
fog is possible in Apalachee Bay later Saturday afternoon into
Saturday night.
&&
.FIRE WEATHER...
Issued at 308 AM EST Sat Dec 2 2023
Soaking rains through Sunday morning will keep fire weather
concerns at a minimum, which are low dispersions across SE AL and
SW GA today and perhaps tomorrow for areas along the coast. A
flood watch is currently in effect through Sunday evening across
the FL Panhandle and SE Alabama where excessive rainfall is a
concern. The cold front is expected to be through the region
Sunday night into Monday, cooler and drier conditions move into
the region to begin the work week.
&&
.HYDROLOGY...
Issued at 308 AM EST Sat Dec 2 2023
No changes were made to the Flash Food Watch that was hoisted
yesterday for our AL counties, the western FL Panhandle, and
Gadsden, Liberty, and Gulf counties of the Big Bend. Current
rainfall amounts vary across the region with areas along and west
of the Flint and Apalachicola Rivers seeing the most rain. 24 hour
values across SE AL range from 0.15-1.0 inches and for the
western FL Panhandle they vary wildly from 0.10-2.2 inches.
Elsewhere values range from trace amounts to 0.50, highest near
the coast and along the aforementioned rivers.
Rainfall accumulation should mostly occur today with rain chances
tapering off Sunday. Forecast rain amounts for this period vary
from 2.0-3.5 inches of rain across southeast AL and the western FL
Panhandle, 0.75-2.25 inches for the FL Big Bend, and up in
southwest GA about 1-2.25 inches. Locally higher amounts will be
possible. Storm totals, including yesterday, for areas outside of
the flood watch will range from 1 to 3 inches while areas inside
the watch should be closer to 3 to 6 inches.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 67 75 58 / 90 70 70 10
Panama City 73 66 74 58 / 100 90 70 10
Dothan 71 65 72 51 / 100 90 50 10
Albany 70 65 72 51 / 100 90 70 10
Valdosta 72 67 75 57 / 90 70 80 20
Cross City 79 67 78 62 / 40 30 60 20
Apalachicola 73 66 73 60 / 90 70 70 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ007>019-026-027-108-
112-114.
High Rip Current Risk through late Sunday night for FLZ108-112-
114-115.
GA...Flood Watch through Sunday evening for GAZ155>160.
AL...Flood Watch through Sunday afternoon for ALZ065>069.
GM...Small Craft Advisory until 4 PM EST /3 PM CST/ this afternoon
for GMZ750-752-755-770-772-775.
&&
NEAR TERM...Oliver
SHORT TERM...KR
LONG TERM....KR
AVIATION...LF
MARINE...KR
FIRE WEATHER...Oliver
HYDROLOGY...KRIn the hours before
Local storm report, Dec 2, 1:33 PM EST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
133 PM EST Sat Dec 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM Flood 1 SE Hiland Park 30.19N 85.62W
12/02/2023 Bay FL 911 Call Center
Water over roadway on Douglas and Wakulla.
0940 AM Flood 1 WSW Springfield 30.17N 85.62W
12/02/2023 Bay FL 911 Call Center
Water over roadway on Huntington dr.
0940 AM Flood 4 SE Bayou George 30.21N 85.50W
12/02/2023 Bay FL 911 Call Center
Water over roadway on Tram Rd.
0940 AM Flood 3 NE Gulf Lagoon Beach 30.20N 85.76W
12/02/2023 Bay FL 911 Call Center
Water over roadway on Sunrise dr in Bay
county.
0940 AM Flood Mexico Beach 29.94N 85.41W
12/02/2023 Bay FL 911 Call Center
Water over roadway on 23rd street in Bay
county.
0940 AM Flood 1 N Edgewater Gulf Beac 30.20N 85.82W
12/02/2023 Bay FL 911 Call Center
Water over roadway on Cabana Blvd.
&&Special weather statement, Dec 2, 1:34 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
134 PM EST Sat Dec 2 2023
FLZ028-029-021915-
Inland Taylor FL-Lafayette FL-
134 PM EST Sat Dec 2 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LAFAYETTE AND
NORTHEASTERN TAYLOR COUNTIES THROUGH 215 PM EST...
At 134 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Dowling Park to 9 miles
southeast of Perry. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Townsend, Chancey, Smith, Buckville, San Pedro Junction, Day,
Alton, and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2997 8301 3002 8347 3026 8346 3026 8326
3025 8324 3024 8325 3023 8324 3018 8325
3017 8323 3015 8324 3010 8321 3010 8318
3011 8316 3010 8313 3010 8312 3009 8311
3008 8307 3007 8307 3002 8301
TIME...MOT...LOC 1834Z 274DEG 25KT 3026 8341 3004 8343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25-CAMPLocal storm report, Dec 2, 1:57 PM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
157 PM EST Sat Dec 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM Rain 1 SSW Bayou George 30.24N 85.55W
12/02/2023 M5.05 inch Bay FL Mesonet
Mesonet station AW119 PANAMA CITY.
&&
JMLocal storm report, Dec 2, 2:05 PM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
205 PM EST Sat Dec 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Rain 1 ENE Bristol 30.43N 84.97W
12/02/2023 M5.01 inch Liberty FL Mesonet
Liberty County EOC WeatherStem measured 5.01
inches.
0129 PM Rain 1 SE Beacon Hill 29.92N 85.38W
12/02/2023 M5.03 inch Gulf FL Mesonet
Gulf Veterans Memorial Park WeatherStem
measured 5.03 inches.
0154 PM Rain 1 ENE Chipola Cutoff 30.13N 85.14W
12/02/2023 M5.00 inch Gulf FL Mesonet
Gulf County Boat Ramp WeatherStem measured
5.00 inches.
1205 PM Rain 1 SW Brannonville 30.21N 85.61W
12/02/2023 M5.01 inch Bay FL Mesonet
Bay County Water Treatment Plant WeatherStem
measured 5.01 inches.
0140 PM Rain 1 WNW Mexico Beach 29.95N 85.43W
12/02/2023 M5.00 inch Bay FL Mesonet
Mexico Beach WeatherStem measured 5.00
inches.
&&Local storm report, Dec 2, 2:20 PM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
220 PM EST Sat Dec 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Rain 1 SE Lake Jackson 30.52N 84.32W
12/02/2023 M5.00 inch Leon FL Mesonet
Lake Jackson WeatherStem station measured
5.00 inches.
&&
JMLocal storm report, Dec 2, 2:35 PM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
235 PM EST Sat Dec 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM Rain 1 ENE Crawfordville 30.18N 84.36W
12/02/2023 M5.01 inch Wakulla FL Mesonet
Ambient weather station in Crawfordville
measured 5.01 inches.
0205 PM Rain 2 NNE Bethel 30.27N 84.31W
12/02/2023 M5.02 inch Wakulla FL Mesonet
Ambient weather station measured 5.02 inches
in Crawfordville.
1011 AM Rain 2 S Bristol 30.40N 84.97W
12/02/2023 M5.35 inch Liberty FL Mesonet
Ambient Station measured 5.35 inches near
Bristol, FL.
1116 AM Rain 2 NNE Forest Meadows Pa 30.55N 84.27W
12/02/2023 M5.07 inch Leon FL Mesonet
Ambient Station measured 5.07 inches in
Tallahassee.
0144 PM Rain 2 NW Highland View 29.86N 85.34W
12/02/2023 M5.03 inch Gulf FL Mesonet
Ambient weather station measured 5.03 inches
near Port St. Joe.
1033 AM Rain 1 W Lake Talquin 30.44N 84.58W
12/02/2023 M5.03 inch Gadsden FL Mesonet
Ambient Station at Lake Talquin measured
5.03 inches of rain.
1130 AM Rain 1 NNW Callaway 30.16N 85.59W
12/02/2023 M5.01 inch Bay FL Mesonet
Ambient Station measured 5.01 inches near
Panama City.
1202 PM Rain 1 N Lynn Haven 30.25N 85.64W
12/02/2023 M5.02 inch Bay FL Mesonet
Ambient Station in Lynn Haven measured 5.02
inches of rain.
1223 PM Rain 1 W Millville 30.15N 85.65W
12/02/2023 M6.01 inch Bay FL Mesonet
Ambient station measured 6.01 inches of rain
near Panama City.
1240 PM Rain 1 N Lynn Haven 30.25N 85.65W
12/02/2023 M5.01 inch Bay FL Mesonet
Ambient weather station measured 5.01 inches
of rain in Lynn Haven.
1242 PM Rain 1 ESE Parker 30.12N 85.59W
12/02/2023 M5.19 inch Bay FL Mesonet
Ambient weather station measured 5.19 inches
in Panama City.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:03 PM EST | Special Marine Warning | TAE | 3 hr | |
| Dec 2, 6:04 AM EST | Special Marine Warning | TAE | 56 min | |
| Dec 2, 7:01 AM EST | Special Marine Warning | TAE | 59 min | |
| Dec 2, 7:26 AM EST | Areal Flood Advisory | TAE | Bay | 3 hr |
| Dec 2, 7:26 AM EST | Areal Flood Advisory | TAE | Bay | 2 hr |
| Dec 2, 8:00 AM EST | Special Marine Warning | TAE | 90 min | |
| Dec 2, 8:26 AM EST | Special Weather Statement | TAE | Gulf | 64 min |
| Dec 2, 8:32 AM EST | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty | 6 hr |
| Dec 2, 9:04 AM EST | Areal Flood Advisory | TAE | Gadsden, Leon, Liberty, Wakulla | 6 hr |
| Dec 2, 9:07 AM EST | Areal Flood Advisory | TAE | Calhoun, Gadsden, Liberty | 6 hr |
| Dec 2, 9:26 AM EST | Areal Flood Advisory | TAE | Gulf | 3 hr |
| Dec 2, 9:37 AM EST | Flash Flood Warning | TAE | Bay | 3 hr |
| Dec 2, 9:51 AM EST | Flash Flood Warning | TAE | Calhoun, Gadsden, Gulf, Leon, Liberty | 3 hr |
| Dec 2, 10:53 AM EST | Flash Flood Warning | TAE | Gadsden, Leon | 3 hr |
| Dec 2, 10:56 AM EST | Special Marine Warning | TAE | 72 min | |
| Dec 2, 10:57 AM EST | Areal Flood Advisory | TAE | Jefferson, Leon, Wakulla | 4 hr |
| Dec 2, 10:59 AM EST | Areal Flood Advisory | TAE | Franklin, Gulf, Liberty, Wakulla | 4 hr |
| Dec 2, 12:07 PM EST | Areal Flood Advisory | TAE | Franklin, Jefferson, Wakulla | 3 hr |
| Dec 2, 12:28 PM EST | Areal Flood Advisory | TAE | Jefferson, Madison | 3 hr |
| Dec 2, 12:36 PM EST | Areal Flood Advisory | TAE | Bay | 3 hr |
| Dec 2, 1:08 PM EST | Areal Flood Advisory | TAE | Jefferson, Madison, Taylor | 112 min |
| Dec 2, 1:34 PM EST | Special Weather Statement | TAE | Lafayette | 41 min |
| Dec 2, 1:54 PM EST | River Flood Warning | TAE | Leon, Wakulla | 30 hr |
| Dec 2, 2:55 PM EST | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Leon and 2 more | 6 hr |
| Dec 2, 2:58 PM EST | Areal Flood Advisory | TAE | Gadsden, Jefferson, Lafayette, Madison, Taylor | 6 hr |
| Dec 2, 3:01 PM EST | Special Marine Warning | TAE | 119 min | |
| Dec 2, 3:48 PM EST | Special Marine Warning | TAE | 117 min | |
| Dec 2, 3:49 PM EST | Special Weather Statement | TAE | Taylor | 56 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.